Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 3:37 PM MDT for Dunn County, North Dakota. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2015, 3:37 PM MDT (21:37 UTC)
- Expired
- Jul 26, 2015, 4:11 PM MDT
- In force
- 34 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dunn County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:37 PM MDT | HAIL 1 | 8 Ne Oakdale, ND | WIND GUSTS TO 50 MPH WERE ALSO REPORTED... ALONG WITH 1.25 INCHES OF RAINFALL. |
| Jul 26, 3:37 PM MDT | HAIL 1 | Little Missouri State P, ND | WIND GUSTS TO 50 MPH WERE ALSO REPORTED... ALONG WITH 1.25 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:42 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2000 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WUUS53 KBIS 262137
SVRBIS
NDC025-262230-
/O.NEW.KBIS.SV.W.0148.150726T2137Z-150726T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 530 PM CDT/430 PM MDT/
* AT 436 PM CDT /336 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
LITTLE MISSOURI STATE PARK...OR 12 MILES NORTH OF KILLDEER...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MCKENZIE BAY RECREATION AREA AROUND 510 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SKUNK
CREEK BAY RECREATION AREA AND TWIN BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4768 10270 4768 10264 4774 10264 4777 10261
4777 10244 4775 10242 4776 10238 4776 10229
4773 10227 4741 10223 4742 10278 4756 10280
TIME...MOT...LOC 2136Z 251DEG 25KT 4755 10269
HAIL...1.00IN
WIND...60MPH
$$
JONES2 follow-up statements
477
WWUS53 KBIS 262200
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
500 PM CDT SUN JUL 26 2015
NDC025-262230-
/O.CON.KBIS.SV.W.0148.000000T0000Z-150726T2230Z/
DUNN ND-
500 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR NORTHEASTERN DUNN COUNTY...
AT 459 PM CDT /359 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
MCKENZIE BAY RECREATION AREA...OR 22 MILES NORTHEAST OF KILLDEER...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DUNN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SKUNK
CREEK BAY RECREATION AREA AND TWIN BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4777 10261 4777 10244 4775 10242 4776 10238
4776 10229 4773 10227 4741 10223 4742 10262
TIME...MOT...LOC 2159Z 255DEG 29KT 4759 10239
HAIL...1.00IN
WIND...60MPH
$$
JONES170
WWUS53 KBIS 262211 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
511 PM CDT SUN JUL 26 2015
NDC025-262221-
/O.CAN.KBIS.SV.W.0148.000000T0000Z-150726T2230Z/
DUNN ND-
511 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE
WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN NORTH DAKOTA.
LAT...LON 4777 10261 4777 10244 4775 10242 4776 10238
4776 10229 4773 10227 4741 10223 4742 10262
TIME...MOT...LOC 2208Z 251DEG 25KT 4762 10227
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:57 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 26, 1:57 PM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA. BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL DIMINISH CENTRAL AND RETURN TO THE NORTHWEST. ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000. WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK TOMORROW EVENING. AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW. THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS (WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY. DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN 15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES COOLER THAN MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 209 PM CDT SUN JUL 26 2015 FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z. VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN AFTER 12Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jul 26, 2:02 PM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 302 PM CDT SUN JUL 26 2015 NDZ001>005-009>011-017>021-031>034-040>045-272015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 302 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL TONIGHT. SOME STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ012-013-022-023-025-035>037-046>048-050-051-272015- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 302 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. WAA/AJ
In the hours before
Special weather statement, Jul 26, 2:08 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 308 PM CDT SUN JUL 26 2015 NDZ009-010-017-018-262045- WILLIAMS ND-MOUNTRAIL ND-MCKENZIE ND-DUNN ND- 308 PM CDT SUN JUL 26 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WILLIAMS...EASTERN MCKENZIE...NORTHWESTERN DUNN AND SOUTHWESTERN MOUNTRAIL COUNTIES... AT 306 PM CDT /206 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES WEST OF 4 BEARS LODGE TO 9 MILES NORTHWEST OF GRASSY BUTTE...AND MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WATFORD CITY...NEW TOWN...LITTLE MISSOURI STATE PARK...BELDEN... MANDAREE...THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...KEENE...CHARLSON...WHITE EARTH BAY RECREATION AREA...AND JOHNSONS CORNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4827 10230 4749 10257 4746 10361 4819 10317 TIME...MOT...LOC 2006Z 236DEG 12KT 4807 10295 4748 10339 HARGROVE
Special weather statement, Jul 26, 2:15 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
215 PM MDT SUN JUL 26 2015
NDZ040-262100-
SLOPE ND-
215 PM MDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SLOPE COUNTY...
AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF AMIDON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMIDON.
LAT...LON 4663 10357 4663 10326 4662 10314 4648 10312
4646 10356
TIME...MOT...LOC 2015Z 222DEG 13KT 4655 10348
JONESLocal storm report, Jul 26, 2:46 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 7 S TIOGA 48.30N 102.94W
07/26/2015 E1.25 INCH WILLIAMS ND TRAINED SPOTTER
&&
AJSpecial weather statement, Jul 26, 3:07 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 407 PM CDT SUN JUL 26 2015 NDZ010-017>019-021-032-033-262145- STARK ND-MOUNTRAIL ND-MERCER ND-MCKENZIE ND-BILLINGS ND-MCLEAN ND- DUNN ND- 407 PM CDT SUN JUL 26 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STARK...SOUTHEASTERN MCKENZIE...DUNN...BILLINGS...NORTHWESTERN MCLEAN...SOUTHERN MOUNTRAIL AND WESTERN MERCER COUNTIES... AT 406 PM CDT /306 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF LITTLE MISSOURI STATE PARK TO 8 MILES SOUTHWEST OF DICKINSON...AND MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DICKINSON...WATFORD CITY...KILLDEER...BELFIELD...RICHARDTON...SOUTH HEART...GLADSTONE...HALLIDAY...TAYLOR...DUNN CENTER...MEDORA... DODGE...MANNING...MARSHALL...LITTLE MISSOURI STATE PARK...GRASSY BUTTE...SOUTH FAIRFIELD...MANDAREE...THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AND MCKENZIE BAY RECREATION AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR WESTERN NORTH DAKOTA. LAT...LON 4780 10355 4784 10219 4663 10209 4663 10361 TIME...MOT...LOC 2106Z 269DEG 16KT 4766 10287 4676 10286 JONES
Local storm report, Jul 26, 3:24 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL POWERS LAKE 48.56N 102.65W
07/26/2015 M1.00 INCH BURKE ND TRAINED SPOTTER
LASTED 3 MINUTES.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:30 PM MDT | Special Weather Statement | BIS | McLean | 30 min |
| Jul 25, 6:46 PM MDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jul 25, 6:55 PM MDT | Special Weather Statement | BIS | McLean | 35 min |
| Jul 25, 7:00 PM MDT | Severe Thunderstorm Warning | BIS | McLean | 60 min |
| Jul 25, 7:30 PM MDT | Special Weather Statement | BIS | McHenry | 45 min |
| Jul 25, 8:37 PM MDT | Special Weather Statement | BIS | Oliver | 38 min |
| Jul 26, 2:08 PM MDT | Special Weather Statement | BIS | McKenzie, Mountrail | 37 min |
| Jul 26, 2:10 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 49 min |
| Jul 26, 2:15 PM MDT | Special Weather Statement | BIS | Slope | 45 min |
| Jul 26, 2:27 PM MDT | Tornado Warning | BIS | Mountrail, Williams | 33 min |
| Jul 26, 2:44 PM MDT | Severe Thunderstorm Warning | BIS | Slope | 61 min |
| Jul 26, 2:58 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 62 min |
| Jul 26, 3:07 PM MDT | Special Weather Statement | BIS | Billings, Dunn, McKenzie, Stark | 38 min |
| Jul 26, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 26 min |
| Jul 26, 4:10 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 65 min |
| Jul 26, 4:22 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 53 min |
| Jul 26, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Stark | 67 min |
| Jul 26, 4:33 PM MDT | Special Weather Statement | BIS | McLean | 42 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | BIS | Rolette | 50 min |
| Jul 26, 4:45 PM MDT | Special Weather Statement | BIS | Renville | 30 min |
| Jul 26, 5:09 PM MDT | Special Weather Statement | BIS | Bottineau | 36 min |
| Jul 26, 5:16 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 59 min |
| Jul 26, 5:17 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 28 min |
| Jul 26, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.